Going thru withdrawal from anti-depressant, Cymbalta. Constant nausea and diarrhea. Any suggestions?
20 Jul 2011
I recommend some good old pepto bismol. It will help the nausea and diarrhea. Be sure to keep yourself hydrated as diarrhea can cause dehydration very quickly. The withdrawal symptoms should clear within a week or so from your last dose of Cymbalta.
If the withdrawal is too severe, I recommend you resume the Cymbalta at the lowest dose possible and take longer to taper off. If you go slow enough you can avoid most of the discomfort.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on week 2 and a half of withdrawal of Cymbalta. I've had insomnia, thank goodness that seems to be over. The constant nausea, vomiting ...
8 answers • 31 Jul 2011
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
... numerous stool exams all normal, no hx of irritable bowel, or anything remotely like that. Would like to stop it (and replace with something ...
1 answer • 5 Oct 2011
In addition to being lightheaded, having muscle cramps in both arms, hot flashes including sweating, feeling of pressure closing in, and nausea. ...
0 answers • 12 Oct 2011
My pychiatrist took me off cymbalta last week and put me on avanza 3 weeks ago as cymbalta was no longer working after 3 years. The past week has ...
2 answers • 29 Oct 2012
... increased me from 5 to 10 Mg. I am experiencing nausea again, dizziness, digestive issues and extreme hot flashes. Anyone else having similar ...
2 answers • 29 Jun 2014